# SDR CALA2013082990841

- Difficulty date: August 26, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 41,587 hours, 17,743 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

G RESERVOIR LOW AIR PRESSURE DISPLAYED ON UPPER ECAM SCREEN. FOUND 'B'-NUT LOOSE AT RESERVOIR PRESSURE GAUGE SERVICED SYSTEM LIGHT OUT AT UPPER ECAM SCREEN. OPERATION CHECKED GOOD IAW MM.
